Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had basifrontal bleeding. Had phenytoin, metapronolol succinate. Diagnosed Cardiac arrhythmia. On valparin chrono. Side effects?

I am 52 years old male and suffered from bleeding in basifrontal lobe nearly 4 years back. I was on on medication - Phenytoin 300 mg and Metapronolol Succinate 12.5 mg. After two and half years Phenytoin dosage was reduced to 200 mg and then after another six months to 100 mg. In the meantime I developed Cardiac Arrythemia (my one heartbeat is missing after every two heartbeats. My neurologist has stopped both the above medicines and told me that missing heartbeat may be side-effects of these two medicines. He has now prescribed Valparin Chrono 300. I am worried about this new medicines side-effects. Please advise !
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
this does not cause heart arryhthmias
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor